Title: High-temperature freedom of an infinite dicke maser model
Authors: Sisson, Pnm
Verbeure, André
Wolfe, Jc
Issue Date: 1975
Publisher: Soc sci bruxelles
Series Title: Annales de la societe scientifique de bruxelles series 1-sciences mathematiques astronomiques et physiques vol:89 issue:4 pages:552-558
ISSN: 0037-959X
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science